MathSciNet Relay Station
MathSciNet bibliographic data
MR1118457 (92k:11055) 11F70 (11F72 22E55)
Li, Jian-Shu Kloosterman-Selberg zeta functions on complex hyperbolic spaces. Amer. J. Math. 113 (1991), no. 4, 653–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement